sunmark® Children's Cold and Cough Relief, 1/EA

  • $2.93
    Unit price per 


PRODUCT FEATURES:

  • Red grape flavor
  • Each 5 mL dose contains: Brompheniramine maleate USP 1 mg; dextromethorphan HBr USP 5 mg; phenylephrine HCl USP 2½ mg
  • Children's formula: Does not contain pseudoephedrine
  • Temporarily relieves cough due to minor throat and bronchial irritation occurring with a cold, and nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Compare to active ingredients in Children's Dimetapp® DM Elixir Cold & Cough
  • Temporarily restores breathing through the nose
  • 4 fl. oz
  • Dimetapp is a registered trademark of Pfizer

PRODUCT SPECIFICATIONS:

VENDOR: McKesson Brand
VENDOR NUMBER: 49348077534
PRODUCT ID: 17962700
BRAND: sunmark®
UPC: 010939077448
ACTIVE INGREDIENTS: Dextromethorphan HBr / Phenylephrine HCl / Brompheniramine Maleate
DOSAGE FORM: Elixir
FLAVOR: Grape Flavor
GENERIC DRUG CODE: 26808
LATEX FREE INDICATOR: Not Made with Natural Rubber Latex
STRENGTH: 5 mg - 2.5 mg - 1 mg / 5 mL Strength
VOLUME: 4 oz.

SHIPPING INFORMATION:

HEIGHT: 5.2 Inch
WIDTH: 2 Inch
DEPTH: 2.1 Inch
WEIGHT: 0.33 lbs.